Acta Mathematica

Espaces de dirichlet: I. Le cas élémentaire

A. Beurling and J. Deny

Full-text: Open access

Note

This research was partly supported by the United States Air Force through the Air Force Office of Scientific Research of the Air Research and Development Command under contract No. AF 18 (600)-1109. Reproduction in whole or in part is permitted for any purpose of the United States Government.

Article information

Source
Acta Math. Volume 99 (1958), 203-224.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.acta/1485892264

Digital Object Identifier
doi:10.1007/BF02392426

Zentralblatt MATH identifier
0089.08106

Rights
1958 © Almqvist & Wiksells Boktryckeri AB

Citation

Beurling, A.; Deny, J. Espaces de dirichlet: I. Le cas élémentaire. Acta Math. 99 (1958), 203--224. doi:10.1007/BF02392426. http://projecteuclid.org/euclid.acta/1485892264.


Export citation